# SDR SWIA200312033

- Difficulty date: May 26, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 957 hours, 733 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE ILLUMINATED IMMEDIATELY AFTER TAKEOFF.  RETURNED TO SLC.  REMOVED AND REPLACED STALL PROTECTION COMPUTER.  OPS CHECK GOOD.  S/N OFF 982.
